# SDR AUS20030672

- Difficulty date: May 27, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Hartzl HCB3TN3
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: VARIOUS
- Condition: Cracked
- Location: Fuselage
- Part time: 4,701 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR BULKHEAD BEAM EXTENSION CLEATS LOCATED AT STRINGER 5,STRINGER 7, STRINGER 8 AND STRINGER 11 CRACKED. CLEATS ARE INSTALLED DUE TO WIDENING OF THE REAR FUSELAGE FOR STC SA2192CE.  FOUND DURING INSPECTION IAW AD/BEECH200/55 AMDT1 AND AD/BEECH200/21 AMDT11.
